# SDR 97FDEA00889

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182193
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0939 050 WHILE WORKING NR0829  DISCOVERED DENT IN EXTERIOR SKIN BS 380, STR 21L.  REMOVED DENTED AREA AT BS 380, STR 21L PER FED-EX SRM 53-20-3.  FABRICATED PATCH AND INSTALLED PER FED-EX SRM 53-30-3, SRM FED-EX SRM 51-10-2.
